# SDR 9JLA2021030929568

- Difficulty date: February 26, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N856T
- Make and model: Gulstm 200
- Aircraft serial: 112
- Aircraft time: 3,159 hours, 2,340 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: 4AS3170520026
- Condition: Broken
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW NOTED DURING THE PREFLIGHT THE LEADING EDGE OF  THE RIGHT STRAKE LOOSE. THE MAINTENANCE VENDOR GAINED ACCESS AND FOUND THE RIGHT STRAKE FORWARD BRACKET AT STATION 16024.0 BROKEN. BRACKET P/N 7AS3170520-026. A NEW ATTACHMENT BRACKET WAS INSTALLED PER AMM. AIRCRAFT WAS RETURNED TO SERVICE.
